# SDR ASAA1159616

- Difficulty date: May 4, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 11,467 hours, 3,738 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 005693
- Condition: Defective
- Location: Cockpit
- Part time: 11,482 hours, 3,742 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS MCDU IS VERY DIM AT MAXIMUM BRIGHTNESS SETTINGS. UNIT IS STILL USABLE DISPLAY IS NOT ABLE TO BE MADE BRIGHT ENOUGH IN A BRIGHTLY LIT COCKPIT.  REPLACED CAPT MCDU.  INSTALLATION TEST GOOD REF AMM 34 61 01.
